# SDR 2008UALA01534

- Difficulty date: March 17, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 63,984 hours, 10,505 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Light
- Condition: Inoperative
- Location: Rt Idg Drive
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RIGHT IDG DRIVE LIGHT INOP.
